Jump to content
powerback

Sarah Vine on This Morning: Lifting the lid on antidepressants (withdrawal and side affects)

Recommended Posts

powerback

 

Share this post


Link to post
Share on other sites
Henosis

“Sarah’s case is really quite rare”

 

bulllllllshit. Does this “Dr. Zoe” even read the literature? ? 

Share this post


Link to post
Share on other sites
India
5 hours ago, Henosis said:

“Sarah’s case is really quite rare”

 

bulllllllshit. Does this “Dr. Zoe” even read the literature? ? 

I also felt this piece ended up being an apologist/advertisement  for antidepressants rather than a critique involving a serious discussion of antidepressant withdrawal. Like you say what a load of bullsh*t! I just cannot believe these lines. Such myth peddlers these GPS .

Share this post


Link to post
Share on other sites
powerback

Sorry folks all I did was wind people up putting this up ,I couldnt even bare to listen to this  DR .her generation of DRS have people in real trouble .

Its coming down to if they help the masses and put the blame on the others condition coming back ,how abusive is that .

The fact this is mainstream tv says it all .

Share this post


Link to post
Share on other sites
India
1 hour ago, powerback said:

Sorry folks all I did was wind people up putting this up ,I couldnt even bare to listen to this  DR .her generation of DRS have people in real trouble .

Its coming down to if they help the masses and put the blame on the others condition coming back ,how abusive is that .

The fact this is mainstream tv says it all .

Think it's very important to put this up because at least it points however minimally to the notion that WD exists. Even if the doctor wants to call it "extremely rare". It's also a good example of how doctor's dismiss. The article in the Daily Mail by Vine is a bit better.

Share this post


Link to post
Share on other sites
Bunyapine

The doctor has no idea and she is relatively young. It’s going to take a long time for this type of withdrawal to be taken seriously! It’s a bit like walking into a doctor’s surgery and their diagnosis is anxiety with no consideration that the patient could be going through withdrawal! Even the doctors who know about withdrawal don’t seem to realise the full extent of the suffering of over 50% of people who are trying to get off these drugs.

Share this post


Link to post
Share on other sites
ButterflyHope

I'm in a facebook group that asked us to email in (can do it anonymously) to the show to state that the Dr is misinformed to be stating Sarah Vines experience as 'very rare'. The more people who write in the better, the email address is:

 

thismorning@itv.com

 

Thank you

Share this post


Link to post
Share on other sites
powerback
14 hours ago, ButterflyHope said:

I'm in a facebook group that asked us to email in (can do it anonymously) to the show to state that the Dr is misinformed to be stating Sarah Vines experience as 'very rare'. The more people who write in the better, the email address is:

 

thismorning@itv.com

 

Thank you

Brilliant BFH ,it hilarious to say its rare yet how do they explain the black  box warnings .

Share this post


Link to post
Share on other sites
ButterflyHope

I actually think its good that there are Doctors on national TV showing the problem we are facing- continuing to down play what we are experiencing will provoke response and also document publically their complete mass ignorance, having not learnt from their ignorance re benzos, and when the truth comes out they cant pretend they gave the correct advice all along. In essence she is showing the public what we are up against in terms of a profession that refuses to listen and learn.

Share this post


Link to post
Share on other sites
India
On 10/20/2018 at 10:43 PM, ButterflyHope said:

I'm in a facebook group that asked us to email in (can do it anonymously) to the show to state that the Dr is misinformed to be stating Sarah Vines experience as 'very rare'. The more people who write in the better, the email address is:

 

thismorning@itv.com

 

Thank you

Great idea!!!

Share this post


Link to post
Share on other sites
India

https://www.google.co.uk/amp/s/metro.co.uk/2018/01/24/woman-shares-coming-off-antidepressant-ruined-life-7255570/amp/ 

 

When Tabitha Dow was six, she had her first migraine.

Now and again she’d be stuck with headaches, but when she hit 29 they became more regular and more severe. Soon her migraines were debilitating, so she sought out medical support at the National Migraine Centre in London.

There, Tabitha was advised to ask her doctor for the antidepressant Venlafaxine at a maximum dose of 150mg. She was told that this would help not only with her migraines, but also with her persistent low moods.

‘This was the start of my downfall,’ Tabitha tells Metro.co.uk.

‘Neither the neurologist, nor the GP who subsequently prescribed the drug, explained that it was extremely chemically addictive.

‘I was not told how long to take it for, it was prescribed indefinitely, and there was no mention that coming off the drug would likely result in severe withdrawal symptoms and a need to taper off like you would heroin. 

Read rest of article at the link address..

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×

Important Information

By using this site, you agree to our Terms of Use.